J4 ›› 2011, Vol. 46 ›› Issue (8): 52-58.
• Articles •
ZHANG Hong-xia1, KONG Xiang-zhi2
Some new nonlinear delay integral inequalities in two independent variables are established. The boundedness of the solution of more general delay integral equations of two variables are carried out.
two independent variables; integral inequalities; delay integral equation; boundedness
ZHANG Hong-xia1, KONG Xiang-zhi2. Some new integral inequalities in two independent variables and their applications[J].J4, 2011, 46(8): 52-58.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks